MathSciNet Relay Station
MathSciNet bibliographic data
MR1802314 14H70 (14H40 35Q53 37K10)
Bukhshtaber, V. M.; Leĭkin, D. V.; Ènolʹskiĭ, V. Z. Uniformization of Jacobi manifolds of trigonal curves, and nonlinear differential equations. (Russian) Funktsional. Anal. i Prilozhen. 34 (2000), no. 3, 1--16, 96; translation in Funct. Anal. Appl. 34 (2000), no. 3, 159–171
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement